# SDR 97ZZZX4601

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N665A
- Make and model: Swrngn SA227AT
- Aircraft serial: AT427
- System (JASC): 2710 · Aileron Control System
- Part: Indicator
- Condition: Gear Stripped
- Location: Aileron Trim
- Part time: 3,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CHECKING AILERON TRIM FOR PROPER RIGGING, THE INDICATOR WAS NOT MOVING AS AILERON TRIM WHEEL WAS TURNED.  FURTHER INVESTIGATION FOUND THE GEAR ASSY FOR THE INDICATOR HAD MOST OF THE TEETH STRIPPED OFF.  THE AILERON TRIM TABS WERE MOVING OK.  THE GEAR WAS REPLACED AND TRIM SYSTEM WORKED NORMALLY.
